Mathematical Research Letters

Volume 16 (2009)

Number 3

Memory loss for time-dependent dynamical systems

Pages: 463 – 475

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n3.a7

Authors

William Ott (University of Houston)

Mikko Stenlund (Courant Institute of Mathematical Sciences)

Lai-Sang Young (Courant Institute of Mathematical Sciences)

Abstract

This paper discusses the evolution of probability distributions for certain time-dependent dynamical systems. Exponential loss of memory is proved for expanding maps and for one-dimensional piecewise expanding maps with slowly varying parameters.

Full Text (PDF format)